Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Bogomolov Fedor Alekseevich
(recent publications)
| by years | scientific publications | by types |



   2016
1. Fedor Bogomolov, Ivan Cheltsov, Frédéric Mangolte, Constantin Shramov, Damiano Testa, “Spitsbergen volume”, Eur. J. Math., 2:1 (2016), 1–8  mathnet  crossref  elib  scopus

   2015
2. F. A. Bogomolov, Vik. S. Kulikov, “The ambiguity index of an equipped finite group”, Eur. J. Math., 1:2 (2015), 260–278 , arXiv: 1404.5763  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)

   2014
3. F. Bogomolov, F. P. Greenleaf, “A constructive proof of Brauer's theorem on induced characters in the group ring $\mathcal R[G]$”, Proc. Edinb. Math. Soc. (2), 57:1 (2014), 31–53  crossref  mathscinet  zmath  isi  scopus
4. F. Bogomolov, Ch. Böhning, “Stable cohomology of alternating groups”, Cent. Eur. J. Math., 12:2 (2014), 212–228  mathnet  crossref  mathscinet  zmath  isi  elib  scopus (cited: 1)

   2013
5. F. Bogomolov, Yu. Prokhorov, “On stable conjugacy of finite subgroups of the plane Cremona group, I”, Cent. Eur. J. Math., 11:12 (2013), 2099–2105 , arXiv: 1306.3045  mathnet  crossref  mathscinet (cited: 3)  zmath  isi (cited: 3)  elib (cited: 2)  scopus (cited: 3)
6. F. A. Bogomolov, F. Kataneze, Yu. I. Manin, S. Yu. Nemirovskii, V. V. Nikulin, A. N. Parshin, V. V. Przhiyalkovskii, Yu. G. Prokhorov, M. Teikher, A. S. Tikhomirov, V. M. Kharlamov, I. A. Cheltsov, I. R. Shafarevich, V. V. Shokurov, “Viktor Stepanovich Kulikov (k shestidesyatiletiyu so dnya rozhdeniya)”, UMN, 68:2(410) (2013), 205–207  mathnet  crossref  mathscinet  zmath  adsnasa  elib
7. F. Bogomolov, Vik. S. Kulikov, “On the irreducibility of Hilbert scheme of surfaces of minimal degree”, Cent. Eur. J. Math., 11:2 (2013), 254–263  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)

   2012
8. F. Bogomolov, V. S. Kulikov, “On the diffeomorphic type of the complement to a line arrangement in a projective plane”, Cent. Eur. J. Math., 10:2 (2012), 521–529  mathnet  crossref  mathscinet  zmath  isi  scopus

   2011
9. Fedor Bogomolov, Yuri Tschinkel, “Reconstruction of higher-dimensional function fields”, Mosc. Math. J., 11:2 (2011), 185–204  mathnet (cited: 6)  mathscinet (cited: 5)  isi (cited: 6)  scopus (cited: 7)
10. F. Bogomolov, B. Hassett, Yu. Tschinkel, “Constructing rational curves on K3 surfaces”, Duke Math. J., 157:3 (2011), 535–550  crossref  mathscinet (cited: 11)  zmath  isi (cited: 12)  scopus (cited: 14)

   2010
11. F. A. Bogomolov, Yu. G. Zarhin, Vik. S. Kulikov, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, Yu. G. Prokhorov, M. Reid, I. A. Cheltsov, “Vyacheslav Vladimirovich Shokurov (on his 60th birthday)”, Russian Math. Surveys, 65:6 (2010), 1193–1198  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
12. F. A. Bogomolov, “The theory of invariants and its applications to some problems in the algebraic geometry”, Algebraic surfaces, C.I.M.E. Summer Sch., 76, Springer, Heidelberg, 2010, 217–245  mathscinet (cited: 1)
13. F. Bogomolov, T. Petrov, Yu. Tschinkel, “Unramified cohomology of finite groups of Lie type”, Cohomological and geometric approaches to rationality problems, Progr. Math., 282, Birkhäuser Boston Inc., Boston, MA, 2010, 55–73  mathscinet (cited: 3)  zmath
14. F. Bogomolov, M. Korotiaev, Yu. Tschinkel, “A Torelli theorem for curves over finite fields”, Pure Appl. Math. Q., 6:1, Special Issue: In honor of John Tate (2010), 245–294  crossref  mathscinet (cited: 5)  zmath  isi (cited: 4)  scopus (cited: 4)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017